# SDR 2007UALA02184

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 57,914 hours, 34,206 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO ILLUMINATED WING BODY OVERHEAT LIGHT. FOUND PACK EXHAUST DUCT FROM AFT HEAT EXCHANGER COMING APART.  REPLACED DUCT.
